CureZone   Log On   Join
 

Re: SF722 question by Grrr ..... Candida & Dysbiosis Forum

Date:   9/30/2002 7:05:40 PM ( 20 years ago ago)
Hits:   8,926
URL:   https://curezone.com/forums/fm.asp?i=329928

Mariah,

I have tried Formula SF722 and experienced the same symptoms. These are, in fact, die-off symptoms. Anything "flu-like" is a symptom, as is fatigue, feeling spaced out, dizzy, muscle aches, stomach aches or cramps, diarrhea, or skin eruptions and rashes. It is possible to ease the severity of these symptoms by drinking lots of water and taking Vitamin C. Also, it is very important to replace your intestinal flora by taking a good probiotic. This is very important, because if you don't, the candida will come right back once you stop the SF722. Keep taking it and you will eventually see a major difference. One sign that you can look for to see if the SF722 is working is (and this is a kind of personal.. >sorry>) after bowel movements look in the water for an oily looking film floating on top of the water. If you see this, it is the candida and the "slime" being removed from the body. If you don't see this, try increasing the dose by one for a few days. If you start seeing this you will know it is working. Also by the symptoms.
 

<< Return to the standard message view

fetched in 0.02 sec, referred by curezone.com/forums/fmp.asp?i=329928